Library Header Image
LSE Research Online LSE Library Services

Browse by Sets

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: N | P
Number of items: 2.


Naiman, D.Q. and Wynn, Henry P. (2005) The algebra of Bonferroni bounds: discrete tubes and extensions. Metrika, 62 (2-3). pp. 139-147. ISSN 0026-1335


Pronzato, Luc, Wynn, Henry P. and Zhigljavsky, Anatoly A (2005) Kantorovich-type inequalities for operators via D-optimal design theory. Linear Algebra and Its Applications, 410. pp. 160-169. ISSN 0024-3795

This list was generated on Thu Sep 16 13:10:02 2021 BST.